# SDR GTIA201912234887

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 50,228 hours, 23,263 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT- DESCENDING THROUGH 10,000 FT FA'S REPORTED A DIRTY SOCK /MUSTY SMELL IN THE FORWARD CABIN. TURNED OFF PACK 1 & BLEED 1 AND THE FUMES SEEM TO DISSIPATE. -COMPLY WITH TSM 05-50-00-810-831-A IDENTIFICATION OF CABIN , SMOKE OR FUME FOUND NO 1 PACK TO BE THE CAUSE OF ODOR.
